IDEAS home Printed from https://ideas.repec.org/h/nbr/nberch/11699.html
   My bibliography  Save this book chapter

On Specification in Simultaneous Equation Models

In: Evaluation of Econometric Models

Author

Listed:
  • Warren Dent
  • John Geweke

Abstract

No abstract is available for this item.

Suggested Citation

  • Warren Dent & John Geweke, 1980. "On Specification in Simultaneous Equation Models," NBER Chapters,in: Evaluation of Econometric Models, pages 169-196 National Bureau of Economic Research, Inc.
  • Handle: RePEc:nbr:nberch:11699
    as

    Download full text from publisher

    File URL: http://www.nber.org/chapters/c11699.pdf
    Download Restriction: no

    References listed on IDEAS

    as
    1. Geweke, John, 1978. "Testing the exogeneity specification in the complete dynamic simultaneous equation model," Journal of Econometrics, Elsevier, vol. 7(2), pages 163-185, June.
    2. Warren T. Dent, 1977. "On Numerical Computation in Simultaneous Equation Systems," NBER Chapters,in: Annals of Economic and Social Measurement, Volume 6, number 1, pages 123-125 National Bureau of Economic Research, Inc.
    3. R. W. Farebrother, 1974. "The Graph of a k-class Estimator," Review of Economic Studies, Oxford University Press, vol. 41(4), pages 533-538.
    4. Granger, C W J, 1969. "Investigating Causal Relations by Econometric Models and Cross-Spectral Methods," Econometrica, Econometric Society, vol. 37(3), pages 424-438, July.
    5. Sims, Christopher A, 1972. "Money, Income, and Causality," American Economic Review, American Economic Association, vol. 62(4), pages 540-552, September.
    6. Jan Kmenta & James B. Ramsey, 1980. "Evaluation of Econometric Models," NBER Books, National Bureau of Economic Research, Inc, number kmen80-1, January.
    7. Dent, Warren, 1976. "Information and computation in simultaneous equations estimation," Journal of Econometrics, Elsevier, vol. 4(1), pages 89-95, February.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Waggoner, Daniel F. & Zha, Tao, 2003. "Likelihood preserving normalization in multiple equation models," Journal of Econometrics, Elsevier, vol. 114(2), pages 329-347, June.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:nbr:nberch:11699. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (). General contact details of provider: http://edirc.repec.org/data/nberrus.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.